Big Vector Bundles on Surfaces and Fourfolds

Gilberto Bini, Flaminio Flamini, Gilberto Bini

Research output: Contribution to journalArticle

Abstract

The aim of this note is to exhibit explicit sufficient cohomological criteria ensuring bigness of globally generated, rank-r vector bundles, r⩾ 2 , on smooth, projective varieties of even dimension d⩽ 4. We also discuss connections of our general criteria to some recent results of other authors, as well as applications to tangent bundles of Fano varieties, to suitable Lazarsfeld–Mukai bundles on fourfolds, etcetera.
Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalMediterranean Journal of Mathematics
Volume17
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Big Vector Bundles on Surfaces and Fourfolds'. Together they form a unique fingerprint.

  • Cite this